# SDR USAASB02198

- Difficulty date: November 2, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - DURING WEEKLY CHECK, WHILE ACCOMPLISHING OPERATIONAL TEST OF EMERGENCY LIGHT SYSTEM, MAINTENANCE FOUND THE AFT GALLEY OVERHEAD EMERGENCY EXIT SIGN/AFT SERVICE DOOR EMERGENCY EXIT SIGN INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
